It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I have been taking around 10-12 10 mg Lortabs for about a year now. While I still enjoy the feelinhg, I know I have to quit while I am still ahead. I went about two days without any some time back and the leg and arm pains were incredible. I was completely miserable. I also could not sleep and wasn't interested in eating. While I knew is I could make it for another couple days the physical part would be over, I found some pills and started back. I REALLY have to and want to quit.

My question is this: I have access to ultracet and actually took some during one of my last attempts to get off Lortab and they seemed to really help with the leg pain. Does anyone have experience using ultracets as a way to avoid th terrible withdrawals? Also, if I use them for a week or so (long enough to get the lortab out of my system) when I quit taking them will I still have the withdrawal symptoms or will I be in the clear? Thanks for any and all advice!
I would avoid using another drug to "help" with the withdrawal symptoms. Your wd's will last a few days and then taper down. One thing that has worked well for me and others here is hot epsom salt baths for the leg spasms and also hylands brand leg cramp pills. I can also suggest reading one of the first sticky posts in this forum, it gives great tips on how to get through the wd's.

Good luck.
Hi There

Nice to meet you and wishing you well in your efforts to get off the Lortabs.

I am going to be gently upfront here when I write that I believe it is not the wisest choice to use Ultracet to get off Lortab. Ultracet is so very addictive. It hits the same receptors as most opiates. And yes.... truthfully, I feel you will have the withdrawal regardless of using the Ultram. There are no easy ways off long term drug use... if there were, we would all be off!

I think our mindset in getting off is very important. Withdrawal is a process and we need to look at it as exactly that. Understand the cause of each symptom of withdrawal and deal with it in a non-narcotic way. Each symptom ( and this became a great part of my own mindet) is a symptom of [U]healing[/U]. Each symptom is the body and brain fighting to find balance again. It is so amazing to know that our brains and bodies can and will heal if we allow them the time to do so!

I am in no way downplaying how tormenting withdrawal can be. No siree, Bob. It was about the hardest thing I ever did. I think I made it because I finally was able to take the emotion out of it. I accepted the depression that comes as a necessary healing process and sucked it up. I sucked up the torment of the physical symptoms, each symptom fought with the thought that I was getting closer and closer to being healed. As Magpie suggested, I combated symptoms of leg cramps with hot baths and bananas. I used many of the supplements suggested in the Sample Home Detox.

I also did a long taper from Oxycodone and then from Xanax. Tapering worked for me, not for others. Even in tapering, there is withdrawal... a lot of it. It was doable; extraordinarily unpleasant, but doable.

Whatever your ultimate plan for you, commit to it and surround yourself with as much support as possible. Honestly, there is no way we can hide withdrawal no matter how we do it. That doesn't matter in the long run... the only thing that matters is that we get ourselves drug-free so we can live free.

All the best
reach





All times are GMT -7. The time now is 06:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!